WIT Press

A Theoretical Graphic Approach To The Stability Of The Modelhss Equations

Price

Free (open access)

Paper DOI

10.2495/ECO010741

Volume

46

Pages

10

Published

2001

Size

598 kb

Copyright

WIT Press

Author(s)

F. Verdú,-Monllor, Y. Villacampa-Esteve, M. Cortés-Molina & M.A. Castro-López

Abstract

A theoretical graphic approach to the stability of the Modelhss equations F. Verdu,-Monllor, Y. Villacampa-Esteve, M. Cortes-Molina & M.A. Castro-Lopez Departamento de AM & Matemdtica Aplicada, Universidad de Alicante, Spain. Abstract A methodology [8,9] allows a construction of mainly non-linear equations with which several dynamic processes can be modelled which are defined within an ecosystem by means of a relation like: "y(t) = ^X*i(t)r*2(t)v-, *n(t))" (1). These relations are generally proposed in a hypothetical way and mathematical expressions are determined from the experimental data of the variables. This methodology is based on the construction of a regular language [8] and this has been proved successfully within modelling [2,3]. The construction of equations is carried out through the program Modelhss [4] and in every execution it is possible to obtain groups of equations that express to a greater or lesser extent the relation (1) and this provides the modeller with

Keywords